# SDR SCNA20170201048

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 50,588 hours, 19,109 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, INBOARD PROGRAMMING TRACK IS WORN. REMOVED DAMAGED L/H I/B FLAP I/B PROGRAMMING TRACK P/N: 654A0004-525. REPLACED.
